# SDR FDEA202101170138

- Difficulty date: January 17, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64055
- Aircraft time: 3,168 hours, 1,516 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T114T21714
- Condition: Cracked
- Location: Lt Wing Let
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING LEADING EDGE NOSE FORMER CRACKED APPROXIMATELY OSS435.  FABRICATED NEW NOSE FORMER AND INSTALLED, IAW BAC DWG 114T2171, REV- & EA H-5720-  TO 359037.
